Econometrica: Jul 1982, Volume 50, Issue 4

Evaluation of the Distribution Function of the Limited Information Maximum Likelihood Estimator

https://doi.org/0012-9682(198207)50:4<1009:EOTDFO>2.0.CO;2-#
p. 1009-1028

Naoto Kunitomo, T. W. Anderson, Takamitsu Sawa

The distributions of the Limited Information Maximum Likelihood estimator for the coefficient of one endogenous variable are evaluated numerically. Tables are given for enough values of the parameters to cover all cases of interests. Comparisons are made with the Two-Stage Least Squares estimator.

Log In To View Full Content

Back